# SDR ERAA076668

- Difficulty date: October 9, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N561EH
- Make and model: Skrsky S61N
- Aircraft serial: 61471
- Aircraft time: 21,220 hours, 11,556 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Indicator
- Part number: D120P2T
- Part serial: 72301
- Condition: Mismanufactured
- Location: Cockpit
- Part time: 360 hours, 254 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART MISSING.   FILTER MISSING ON PORT;  TAKEN FROM STOCK.  CONNECTOR PLATE BROKEN, CORROSION ON INSIDE OF BASE AND CASE, UNIT LEAKS, AND NEEDS ADJUSTMENT. ACTION TAKEN:  REPAIRED, CLEANED CORROSION, REPLACED CONNECTOR PLATE, FIXED LEAKS, ADJUSTED AND FUNCTRIONALLY TESTED OK TO 20,000 FEET.  C/W AIRWORTHINESS DIRECTIVES OR SB'S AS PER TSM 7421 REV A JAN 1993.
